Games in oriented matroids

McLennan, Andrew and Tourky, Rabee (2008) Games in oriented matroids. Journal of Mathematical Economics, 44 7-8: 807-821. doi:10.1016/j.jmateco.2007.07.003


Author McLennan, Andrew
Tourky, Rabee
Title Games in oriented matroids
Journal name Journal of Mathematical Economics   Check publisher's open access policy
ISSN 0304-4068
Publication date 2008-07-01
Year available 2007
Sub-type Article (original research)
DOI 10.1016/j.jmateco.2007.07.003
Open Access Status
Volume 44
Issue 7-8
Start page 807
End page 821
Total pages 15
Place of publication Amsterdam, The Netherlands
Publisher North-Holland Publishing
Language eng
Subject 010399 Numerical and Computational Mathematics not elsewhere classified
970101 Expanding Knowledge in the Mathematical Sciences
C1
1401 Economic Theory
Abstract We introduce a combinatorial abstraction of two person finite games in an oriented matroid. We also define a combinatorial version of Nash equilibrium and prove that an odd number of equilibria exists. The proof is a purely combinatorial rendition of the Lemke–Howson algorithm.
Keyword Two person games
Oriented matroids
Lemke–Howson algorithm
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ
Additional Notes Special issue in Economic Theory in honor of Charalambos D. Aliprantis

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Economics Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 20 Apr 2009, 05:20:12 EST by Kaelene Matts on behalf of Faculty of Business, Economics & Law